# SDR SWIA2020012347970

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE INBOARD TR FEEDBACK ACTUATOR SUPPORT BRACKET IS CHAFFED BY THE TR LIFT ACTUATOR.       (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED TR FEEDBACK ACTUATOR SUPPORT BRACKET REF SRM AND GE LMM SEE CONTINUATION FOR WORK PERFORMED
